# SDR CALA2017102803837

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 70,974 hours, 8,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 AREA 2EA EXIT SIGN FOUND BROKEN. REPLACED THE EXIT SIGN AT DOOR 1 AREA AND C/O EMER LIGHT OPERATION TEST FOUND ''NORMAL'' REF AMM 33-51-00-710-801 REV 80.
